MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer experienced bleeding after inserting the abbott diabetes care (adc) sensor.The customer was unable to self-treat required unspecified cream, gauze and a tape from the third-party for treatment.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and sensor kit was reviewed and the dhrs showed the lingo glucose biosensor and sensor kit met specifications prior to release to distribution.Sensor (b)(6) has been returned and investigated.Visual inspection performed on the returned sensor patch and no issue was observed.Sensor plug was properly seated.Visual inspection has been performed on the sensor plug assembly, no failure modes were observed.It was unable to perform further investigation due to no product returned.Therefore, issue will be closed to no product returned.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key25094556
Report Number2954323-2026-66473
Device Sequence Number9990261
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2026-08-31(10)KTP014168(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2026
Device Model Number77263-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown